RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 55, Number 12  


Bounds on the transformed errors of solutions to SLAEs with ill-conditioned matrices
V. V. Godlevskii, V. S. Godlevskii
1979
New family of iterative methods based on the Ermakov–Kalitkin scheme for solving nonlinear systems of equations
D. A. Budzko, A. Cordero, J. R. Torregrosa
1986
Approximation of functions by asymmetric two-point hermite polynomials and its optimization
V. V. Shustov
1999
Generalized Edgeworth–Pareto principle
V. D. Nogin
2015
A proximal method for solving quasi-variational inequalities
N. Mijailović, M. Jaćimović
2022
Necessary and sufficient conditions for the polynomial convergence of the quasi-reversibility and finite-difference methods for an ill-posed Cauchy problem with exact data
M. M. Kokurin
2027
Internal layers in the one-dimensional reactiondiffusion equation with a discontinuous reactive term
N. N. Nefedov, Minkang Ni
2042
Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice
M. G. Makhmudova, A. Kh. Khanmamedov
2049
Scattering of solitons by dislocations in the modified Korteweg de Vries–sine-Gordon equation
S. P. Popov
2055
Complex conservative difference schemes for computing supersonic flows past simple aerodynamic forms
O. A. Azarova
2067
Comparative analysis of computational methods for periodic transonic flows at low and high frequencies
M. R. Mohaghegh, M. Malek-Jafarian
2093
Mathematical model and numerical simulation of aluminum casting and solidification in magnetic fields with allowance for free surface dynamics
A. V. Minakov, M. V. Pervukhin, D. V. Platonov, M. Yu. Khatsayuk
2094
Preconditioning of Navier–Stokes equations in the computation of free convective flows
K. N. Volkov, V. N. Emel'yanov, A. G. Karpenko
2109
Construction of a correct combination of estimation algorithms adjusted using the cross validation technique
O. A. Ignat'ev
2123

Papers published in the English version of the journal
Erratum to: Numerical solution of linear differential-algebraic systems of partial differential equations
S. V. Gaidomak
2100
     Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019